TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Eating Disorders If you or someone close to you is struggling with an eating disorder, reach out here to ask questions or to receive support for recovery.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Dust and Ash

Junior TeenHelper
****
 
Unidentified~Unicorn's Avatar
 
Name: Aiyannah
Age: 16
Gender: Female
Location: Texas

Posts: 341
Blog Entries: 14
Join Date: March 29th 2018

Need Help! - August 17th 2018, 04:17 PM

I need help... I am on medicine that makes me feel like I have to constantly eat. I don't know how much is enough or too much. I keep checking the scale and I'm almost to [Edit], which makes me emotionally eat. Any advice?


When the world drags you down, roll over and smell the roses.

Last edited by _Headphones_; August 18th 2018 at 02:27 AM. Reason: Weight numbers are not allowed in Eeating disorder section still.
   
  (#2 (permalink)) Old
_Headphones_ Offline
Music Lover

Outside, huh?
**********
 
_Headphones_'s Avatar
 
Name: Frankie<3
Age: 27
Gender: Female
Location: Lost in the music.

Posts: 4,334
Blog Entries: 28
Join Date: January 7th 2009

Re: Need Help! - August 18th 2018, 02:30 AM

Hey,
I am sorry that the medicine you are on seems like it it making you gain weight, and that leads to you to emotionally eat.

I would talk to your Dr.and tell them that you think you are gaining weight from the medication. As for emotionally eating and over eating, I would maybe try and talk to a therapist about this. A lot of the times instead of dealing with emotions we stuff them down with food, or other things. So in talking to a therapist they can help you find better ways to deal with you emotions instead of eating them away.

If you ever need to talk I am just a PM/VM away.
Your Friend,
Frankie<3


Don't lose who you are, in the blur of the stars
Seeing is deceiving, dreaming is believing,
It's okay not to be okay
Sometimes it's hard, to follow your heart
Tears don't mean you're losing, everybody's bruising,
Just be true to who you are
|Member 2007||Senior Community Mentor||Social Media Guru||Resource & Newsletter Editor||Writer||Chat Mod|
|Forum Mod: LGBT, Sexuality and gender identity, Eating Disorders, Self-Harm, Peer Pressure and Bullying, Disability|
|PM/VM|


   
Closed Thread

Bookmarks

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.